Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Algorithmica

Total activitats: 22
Títol addicional
SpringerLink e-journals
ISSN
0178-4617 Obrir en finestra nova
Publicació / Producció
New York : Springer-Verlag, 1996-
URL
http://www.springerlink.com/openurl.asp?genre=journal&issn=0178-4617 Obrir en finestra nova

Producció científica

1 a 22 de 22 resultats
 
  • Stabbing circles for sets of segments in the plane

     Claverol, M.; Khramtcova, E.; Papadopoulou, E.; Saumell, M.; Seara, C.
    Algorithmica
    p. 1-36
    DOI: 10.1007/s00453-017-0299-z
    Data de publicació: 2017-03-13
    Article en revista
  • On the cost of fixed partial match queries in K-d trees

     Duch, A.; Lau, G.; Martinez, C.
    Algorithmica
    Vol. 75, num. 4, p. 684-723
    DOI: 10.1007/s00453-015-0097-4
    Data de publicació: 2016-08-01
    Article en revista
  • Analysis of pivot sampling in dual-pivot Quicksort: A holistic analysis of Yaroslavskiy's partitioning scheme  Accés obert

     Nebel, M.; Wild, S.; Martinez, C.
    Algorithmica
    Vol. 75, num. 4, p. 632-683
    DOI: 10.1007/s00453-015-0041-7
    Data de publicació: 2016-08
    Article en revista
    Accés al text complet
  • Geodesic order types

     Aichholzer, O.; Korman, M.; Pilz, A.; Vogtenhuber, B.
    Algorithmica
    Vol. 70, num. 1, p. 112-128
    DOI: 10.1007/s00453-013-9818-8
    Data de publicació: 2014-09-01
    Article en revista
  • Multikey quickselect

     Frias, L.; Roura, S.
    Algorithmica
    Vol. 69, num. 4, p. 958-973
    DOI: 10.1007/s00453-013-9775-2
    Data de publicació: 2014-08-01
    Article en revista
  • Analysis of the strategy "Hiring Above the m-th Best Candidate"

     Helmi, A.; Martinez, C.; Panholzer, A.
    Algorithmica
    Vol. 70, num. 2, p. 267-300
    DOI: 10.1007/s00453-014-9895-3
    Data de publicació: 2014-06
    Article en revista
  • Necklaces, convolutions, and X plus Y

     Bremner, D.; Chan, T.; Demaine, E.; Erickson, J.; Hurtado, F.; Iacono, J.; Langerman, S.; Patrascu, M.; Taslakian, P.
    Algorithmica
    Vol. 69, num. 2, p. 294-314
    DOI: 10.1007/s00453-012-9734-3
    Data de publicació: 2014-06-01
    Article en revista
  • Approximating fixation probabilities in the generalized Moran process

     Diaz, J.; Goldberg, L.; Mertzios, G.B.; Richerby, D.; Serna, M.; Spirakis, P.G.
    Algorithmica
    Vol. 69, num. 1, p. 78-91
    DOI: 10.1007/s00453-012-9722-7
    Data de publicació: 2014-05-01
    Article en revista
  • Tile-packing tomography is NP-hard

     Chrobak, M.; Guíñez, F.; Dürr, C.; Lozano, A.; Thang, N.
    Algorithmica
    Vol. 64, num. 2, p. 267-278
    DOI: 10.1007/s00453-011-9498-1
    Data de publicació: 2012-10
    Article en revista
  • Median trajectories  Accés obert

     Buchin, K.; Buchin, M.; Kreveld, M. van; Löffler, M.; Silveira, R.I.; Wenk, C.; Wiratma, L.
    Algorithmica
    p. 1-20
    Data de publicació: 2012-05
    Article en revista
    Accés al text complet
  • Drawing (complete) binary tanglegrams hardness, approximation, fixed-parameter tractability

     Buchin, K.; Buchin, M.; Byrka, J.; Noellenburg, M.; Okamoto, Y.; Silveira, R.I.; Wolff, A.
    Algorithmica
    Vol. 62, num. 1-2, p. 309-332
    DOI: 10.1007/s00453-010-9456-3
    Data de publicació: 2012-02
    Article en revista
  • Peeling meshed potatoes

     Aronov, B.; Kreveld, M. van; Löffler, M.; Silveira, R.I.
    Algorithmica
    Vol. 60, num. 2, p. 349-367
    DOI: 10.1007/s00453-009-9346-8
    Data de publicació: 2011
    Article en revista
  • Augmenting the Connectivity of Outerplanar Graphs

     Garcia, A.; Hurtado, F.; Noy, M.; Tejel, F. J.
    Algorithmica
    Vol. 56, num. 2, p. 160-179
    DOI: 10.1007/s00453-008-9167-1
    Data de publicació: 2010-02
    Article en revista
  • An algorithm for the augmentation of outerplanar graphs to 2-connected outerplanar

     García-Olaverri, A.; Hurtado, F.; Noy, M.; Tejel, J.; Abril, E.
    Algorithmica
    Vol. 1, num. 1, p. 1
    Data de publicació: 2007-12
    Article en revista
  • No-three-in-line-in-3D

     Por, A.; Wood, D.
    Algorithmica
    Vol. 47, num. 4, p. 481-488
    Data de publicació: 2007-05
    Article en revista
  • Exponential Speedup of Fixed-Parameter Algorithms for Classes of Graphs Excluding Single-Crossing Graphs as Minors

     Demaine, E.D.; Mohammadtaghi, H.; Thilikos, D.
    Algorithmica
    Vol. 41, num. 4, p. 245-267
    Data de publicació: 2005-02
    Article en revista
  • Small Convex Quadrangulations of Point Sets

     Bremner, D.; Hurtado, F.; Ramaswami, S.; Sacristán, V.
    Algorithmica
    Vol. 38, num. 2, p. 317-339
    Data de publicació: 2003-11
    Article en revista
  • Small Strictly Convex Quadrilateral Meshes of Point Sets

     Bremmer, D.; Hurtado, F.; Ramaswami, S.; Sacristán, V.
    Algorithmica
    Vol. 38, p. 317-339
    Data de publicació: 2003-06
    Article en revista
  • Splitting a Delaunay triangulation in linear time

     Chazelle, B.; Devillers, O.; Hurtado, F.; Mora, M.; Sacristán, V.; Teillaud, M.
    Algorithmica
    Vol. 34, num. 1, p. 39-46
    Data de publicació: 2002-09
    Article en revista
  • Aperture Angle Problems

     Prosenjit, B.; Hurtado, F.; Omaña, E.; Toussaint, J.
    Algorithmica
    Vol. 33, num. 4, p. 411-435
    Data de publicació: 2002-08
    Article en revista
  • Partial match queries in relaxed multidimensional search trees

     Martinez, C.
    Algorithmica
    Vol. 29, num. 1-2, p. 181-204
    Data de publicació: 2001-01
    Article en revista
  • On Minimum-Area Hulls

     Arkin, E. M.; Chiang, Y-J.; Held, M.; Mitchell, J. S. B.; Sacristán, V.; Skiena, S. S.; Yang, T-C.
    Algorithmica
    Vol. 21, p. 119-136
    Data de publicació: 1998-01
    Article en revista